Cryptanalysis of a Variant of Peyravian-Zunic's Password Authentication Scheme

Wei-Chi KU  Chien-Ming CHEN  Hui-Lung LEE  

Publication
IEICE TRANSACTIONS on Communications   Vol.E86-B   No.5   pp.1682-1684
Publication Date: 2003/05/01
Online ISSN: 
DOI: 
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Fundamental Theories
Keyword: 
authentication,  password,  denial of service attack,  replay attack,  

Full Text: PDF(107.6KB)>>
Buy this Article




Summary: 
Recently, Hwang and Yeh demonstrated that Peyravian-Zunic's password authentication scheme is vulnerable to several attacks, and then proposed a modified version. In this letter, we show that Hwang-Yeh's scheme still has several weaknesses and drawbacks.